# SDR SWAA2022100551463

- Difficulty date: September 8, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 27,317 hours, 12,717 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 UPPER ATTACH ANGLE IS CRACKED AT VAPOR BARRIER RBL8 WL167.68 / [01] VALIDATED APPLICABILITY OF SRM 57-10-10-2R-5;[02] INSTALLED EWIS PROTECTION AT REPAIR AREA BS 663 RBL 6-45 IAW AMM 20-60-07.;[03] REMOVED DAMAGED AREA AND FASTENERS AT REPAIER AREA BS 663 RBL 6-20 WL 167 IAW SRM 57-10-10-2R-5 PAR 4 A-B.;[04] VERIFIED CORRECTIVE ACTION 3.;[05] REQUIRED NDI FOR OPEN HOLES ON REPAIR AREA IAW SRM 57-10-10-2R-5 PAR 4 C.;[06] ACCOMPLISHED HFEC INSPECTION OF OPEN HOLES AND CUT OUT IAWNDTM D6-37239 PART 6; 51-00-00 PROC16 AND PROC 23. TOOL I.D. ATS2353 N600;[07] PERFORMED DVI ON REPAIR AREA BS 663 RBL 6-20 WL 167 IAW SRM 57-10-10-2R-5 PAR 4 D.;[08] VERIFIED CORRECTIVE ACTION 7.;[09] ADD NO CRACKS FOUND TO ACTION 6;[10] CERTIFIY;[11] RECEIVED REPAIR PARTS FROM OSS -1 REPLACEMENT ANGLE MATERIAL USED 2024T3 CLAD 0.063' LOT#1489987-1 P.O 882466-SWA AND -2 SPLICE ANGLE MATERIAL USED 2024T3 CLAD 0.071' LOT#1479785-1 P.O 882468-SWA IAW SRM 57-10-10-2R-5 PAR 4E TABLE 201.;
